# SDR REXA2022031000429

- Difficulty date: February 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670326811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 21R FROM FS 333 TO FS 379. - REMOVED AND REINSTALLED FUEL QUANITY GAUGING COMPUTER IAW CRJ 900 AMM 28-41-22-000/400-801-A01. REMOVED INTERCOSTAL RBL 39 BETWEEN FS 349 AND 364 IAW CRJ 900 SRM 51-42-21-001-001-A01. REMOVED CLEAT P/N:SH670-32681-1 AT FS 349 STR 21 AND BRACKET OF AIR CONDITIONING DUCT BETWEEN FS 341 AND 377 AT STR 21R IAW CRJ 900 SRM 51-42-06-001-001-A01. REMOVED DAMAGED STRINGER 21R FS 333-FS379 IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW STRINGER 21R FS 333 TO FS 379 P/N SH670-31383-1 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 21R FROM FS 333- FS 379 PER CRJ900 SRM 51-42-06-001-001-A01. REINSTALLED SERVICEABLE INTERCOSTAL AT RBL 39 BETWEEN FS 349-FS 364 AT FLOOR LEVEL IAW CRJ 900 SRM 51-42-21-001--001-A01. REINSTALLED SAME SERVICEABLE BRACKET OF AIR CONDITIONING DUCT BETWEEN FS 364 TO FS 377 AT STR 21R AND NEW CLEAT AT FS 349 STR 21R IAW CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH OPERATIONAL TEST OF THE FUEL QUANITY GAUGING COMPUTER IAW CRJ900 AMM 28-41-22-710-801-A01. OPS TEST GOOD
